# SDR IPXA2014051682968

- Difficulty date: May 14, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, SMELLED FUMES LIKE ELECTRICAL BURNED WIRES.  RAN SMOKE, FIRE, FUMES, QRH, ISOLATED RT UTILITY BUSS, FUMES DISSAPATED.  ACCOMPLISHED AMM TASK 05-51-56 SMOKE AND FUMES IN CABIN AND FIM PROCEDURE 21-00-00-812-810.  FOUND MESSAGE 21716, REPLACED FLIGHT DECK VENT FAN.  PERFORMED REPAIR CONFIRMATION RAN ALL REQUIRED SYSTEMS IAW FIM 21-00-00-812-810.  ALL INDICATIONS NORMAL.  NO FUMES OR SMOKE APPEARED.
